Alert archive / Wyoming / Flash Flood Warnings in 2015

Flash Flood Warning 17, NWS Cheyenne, WY

July 21, 2015Laramie County, Wyoming; Banner County, Nebraska

NWS Cheyenne, WY issued this flash flood warning at Jul 21, 2015, 1:39 PM MDT for Laramie County, Wyoming; Banner County, Nebraska. It was in force for 6 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2015, 1:39 PM MDT (19:39 UTC)
Expired
Jul 21, 2015, 8:00 PM MDT
In force
6 hr
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Flood severity
None

Counties Banner County, NE, Laramie County, WY

The radar

The Cheyenne radar (KCYS), 67 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 2:20 PM MDTFLASH FLOOD2 Nne Albin, WYWATER RUNNING OVER COUNTY ROAD 162
Jul 21, 2:40 PM MDTFLASH FLOOD5 W Albin, WYWATER RUNNING OVER WY STATE HIGHWAY 216 AT MILE MARKER 14.
Jul 21, 3:07 PM MDTFLASH FLOOD2 Ne Albin, WYWATER RUNNING OVER COUNTY ROAD 163. EVENT DURATION 3 HOURS.
Jul 21, 3:07 PM MDTFLASH FLOOD3 Wsw Albin, WYSTANDING WATER UP TO A FOOT DEEP OVER FARMLAND. EVENT DURATION 3 HOURS.
Jul 21, 3:07 PM MDTFLASH FLOOD8 Se Gun Barrel, WYEVENT DURATION 3 HOURS.
Jul 21, 3:50 PM MDTFLASH FLOOD2 S Albin, WYHIGHWAY 215 CLOSED BETWEEN ALBIN AND PINE BLUFFS. 10 INCHES OF WATER OVER THE ROAD.
Jul 21, 4:30 PM MDTFLASH FLOODAlbin, WYSEVERAL ROADS NOW CLOSED AROUND ALBIN DUE TO WATER OVER THE ROADS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 7.7 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1832 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

888 
WGUS55 KCYS 211939
FFWCYS
NEC007-WYC021-212330-
/O.NEW.KCYS.FF.W.0017.150721T1939Z-150721T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
139 PM MDT TUE JUL 21 2015

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...
  NORTHEASTERN LARAMIE COUNTY IN SOUTHEASTERN WYOMING...

* UNTIL 530 PM MDT
    
* AT 137 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE 
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. LAW 
  ENFORCEMENT REPORTS DITCHES ARE ALREADY RUNNING FULL. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ALBIN...GUN BARREL AND MERIDEN REST AREA. 

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES IN A SHORT PERIOD OF 
TIME ARE EXPECTED IN THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4132 10436 4157 10436 4157 10405 4163 10404
      4163 10387 4139 10397 4139 10405 4133 10406

$$

LIEBL
4 follow-up statements
135 
WGUS75 KCYS 212029
FFSCYS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
229 PM MDT TUE JUL 21 2015

NEC007-WYC021-212330-
/O.CON.KCYS.FF.W.0017.000000T0000Z-150721T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BANNER NE-LARAMIE WY-
229 PM MDT TUE JUL 21 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM MDT FOR
SOUTHWESTERN BANNER AND NORTHEASTERN LARAMIE COUNTIES...

AT 221 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
HEAVY RAIN ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATES 4 TO 5 
INCHES OF RAIN HAVE FALLEN. LAW ENFORCEMENT REPORTS WATER RUNNING 
OVER ROADS NORTH OF ALBIN. WATER WAS RUNNING OVER COUNTY ROAD 
162 BETWEEN COUNTY ROAD 233 AND HIGHWAY 216.  

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ALBIN...GUN BARREL AND MERIDEN REST AREA. 

ADDITIONAL RAINFALL AMOUNTS OF UP TO 1 INCH IS POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4132 10436 4157 10436 4157 10405 4163 10404
      4163 10387 4139 10397 4139 10405 4133 10406

$$

LIEBL
388 
WGUS75 KCYS 212202
FFSCYS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
402 PM MDT TUE JUL 21 2015

NEC007-WYC021-212330-
/O.CON.KCYS.FF.W.0017.000000T0000Z-150721T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BANNER NE-LARAMIE WY-
402 PM MDT TUE JUL 21 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM MDT FOR
SOUTHWESTERN BANNER AND NORTHEASTERN LARAMIE COUNTIES...

AT 356 PM MDT...DOPPLER RADAR INDICATED HEAVY RAIN FROM 
THUNDERSTORMS HAS FALLEN ACROSS THE WARNED AREA WITH 5 TO 6 INCHES 
OF RAIN ESTIMATED BY THE RADAR. 
 
LAW ENFORCEMENT CONTINUES TO REPORT SEVERAL ROADS UNDER WATER AROUND 
ALBIN WYOMING. HIGHWAY 215 BETWEEN PINE BLUFFS AND ALBIN IS CLOSED 
AT THIS TIME DUE TO WATER OVER THE ROAD NEAR ALBIN. FLASH FLOODING 
IS OCCURRING...IF THREATENED BY RISING WATER SEEK HIGHER GROUND NOW. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ALBIN...GUN BARREL AND MERIDEN REST AREA. 

ADDITIONAL RAINFALL AMOUNTS OF UP TO A HALF AN INCH ARE STILL 
POSSIBLE IN THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4132 10436 4157 10436 4157 10405 4163 10404
      4163 10387 4139 10397 4139 10405 4133 10406

$$

LIEBL
106 
WGUS55 KCYS 212238
FFWCYS
NEC007-WYC021-220200-
/O.EXT.KCYS.FF.W.0017.000000T0000Z-150722T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
438 PM MDT TUE JUL 21 2015

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...
  NORTHEASTERN LARAMIE COUNTY IN SOUTHEASTERN WYOMING...

* UNTIL 800 PM MDT
    
* AT 433 PM MDT...LOCAL FIRE OFFICIALS REPORTED FLASH FLOODING 
  ACROSS THE WARNED AREA WITH SEVERAL ROAD CLOSERS AROUND ALBIN 
  WYOMING. NATIONAL WEATHER SERVICE DOPPLER SHOWED 5 TO 6 INCHES OF 
  RAIN OVER PORTIONS OF NORTHEAST LARAMIE COUNTY IN WYOMING AND 
  SOUTHWEST BANNER COUNTY IN THE NEBRASKA PANHANDLE.  
  
  WATER WILL CONTINUE TO RUN OVER ROAD SURFACE FOR THE NEXT SEVERAL 
  HOURS. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ALBIN...GUN BARREL AND MERIDEN REST AREA. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4132 10436 4157 10436 4157 10405 4163 10404
      4163 10387 4139 10397 4139 10405 4133 10406

$$

LIEBL
109 
WGUS75 KCYS 220154
FFSCYS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
754 PM MDT TUE JUL 21 2015

NEC007-WYC021-220201-
/O.EXP.KCYS.FF.W.0017.000000T0000Z-150722T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BANNER NE-LARAMIE WY-
754 PM MDT TUE JUL 21 2015

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN BANNER AND NORTHEASTERN
LARAMIE COUNTIES WILL EXPIRE AT 800 PM MDT...

HEAVY RAIN HAS ENDED OVER THE AREA WITH JUST A FEW LIGHT SHOWERS 
REMAINING.  FLOOD WATERS ARE RECEDING AND ARE NO LONGER EXPECTED TO 
POSE A THREAT TO LIFE OR PROPERTY. SOME MINOR FLOODING IS STILL 
POSSIBLE MAINLY EAST OF ALBIN THIS EVENING.  PLEASE CONTINUE TO HEED 
ANY ROAD CLOSURES.

LAT...LON 4132 10436 4157 10436 4157 10405 4163 10404
      4163 10387 4139 10397 4139 10405 4133 10406

$$

RE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 1:02 PM MDT, 37 minutes earlier.

Area forecast discussion, Jul 21, 1:02 PM MDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
102 PM MDT TUE JUL 21 2015

.UPDATE...
ISSUED AT 1005 AM MDT TUE JUL 21 2015

LIGHT SHOWERS CONTINUE ACROSS MUCH OF SOUTHEAST WYOMING AND
NEBRASKA PANHANDLE THIS MORNING. CLOUD COVER AND SHOWER ACTIVITY
WILL LIKELY DECREASE THE AFTERNOON THUNDERSTORM COVERAGE AND
STRENGTH OF THUNDERSTORMS. WATERVAPOR IMAGERY IS SHOWING A POCKET
OF DRIER AIR ASSOCIATED WITH A SHORTWAVE JUST SOUTH OF THE WYOMING
BORDER. THIS WAVE WILL LIFT NORTHEAST INTO SOUTHEAST WYOMING THIS
AFTERNOON AND WILL BE THE MAIN FOCUS AREA FOR THUNDERSTORMS. AT
THIS POINT NOT DO NOT SEE ANY CHANCES FOR SEVERE THUNDERSTORMS
TODAY...IN FACT THUNDERSTORMS WILL GENERALLY BE WEAK TODAY.

&&

.SHORT TERM...(TODAY THROUGH THURSDAY)
ISSUED AT 330 AM MDT TUE JUL 21 2015

500 MB ANALYSIS SHOWS A WEAK SHORTWAVE ACROSS SOUTHWESTERN WYOMING
WITH WIDESPREAD MID LEVEL CLOUDS AND SCATTERED SHOWERS TO THE
EAST OF THE LARAMIE RANGE. THE WEAK UPPER LEVEL DISTURBANCE IS
PROGGED TO PASS OVERHEAD THROUGH THE DAY. THE HRRR AND GFS/NAM
SHOW SHOWERS INCREASING IN COVERAGE ACROSS THE PLAINS THROUGH THE
MORNING...AND ESPECIALLY ACROSS THE NEBRASKA PANHANDLE.
INSTABILITY INCREASES BY AROUND 18Z WITH CAPE VALUES OF 750 TO
1250 J/KG THROUGH THE AFTN. WILL KEEP THE HIGH POPS (40 TO 60
PERCENT) GOING THROUGH THE LATE AFTN ACROSS THE PLAINS AS THE
SHORTWAVE INTERACTS WITH PLENTIFUL SUBTROPICAL MOISTURE ALONG WITH
DECENT LOW LEVEL MOISTURE. MAIN CONCERN WITH THE CONVECTION WILL
BE HEAVY RAIN WITH PW VALUES ABOVE NORMAL (ABOVE 1 INCH). MAY ALSO
BE SOME SMALL HAIL WITH BULK SHEAR AROUND 30 KT...HOWEVER CONFIDENCE
IS NOT HIGH ENOUGH TO INCLUDE IN FCST. TEMPS WILL BE COOLER TODAY
WITH THE WIDESPREAD CLOUD COVER. THE RAIN WILL TAPER OFF BY THE
LATE EVENING AS SUBSIDENCE KICKS IN BEHIND THE SHORTWAVE.

CHANCES FOR STORMS WILL BE LESS ON WEDNESDAY AS HEIGHTS ALOFT BEGIN
TO RISE. HOWEVER...700 TO 500 MB FLOW IS STILL SOUTHWESTERLY WITH
MODEST SUBTROPICAL MOISTURE STREAMING INTO WYOMING AND PW VALUES
OF 0.75 TO 1 INCH. COULD SEE SCATTERED AFTN STORMS DEVELOP OVER
MUCH OF SOUTHEAST WYOMING WITH THE MAIN THREAT BEING BRIEF HEAVY
RAIN. INSTABILITY IS QUITE A BIT LESS THAN TODAY SO SMALL HAIL IS
NOT MUCH OF A THREAT. HIGH TEMPS WILL RISE 5 TO 10 DEGREES. MUCH
MORE DRYING IS STILL PROGGED FOR THURSDAY AS THE SUBTROPICAL
MOISTURE PLUME SHIFTS OUT OF SOUTHERN WYOMING. SOUTHWEST WINDS
WILL BE BREEZY TO THE WEST OF THE LARAMIE RANGE AS A SFC TROUGH
DEVELOPS OVER WESTERN SOUTH DAKOTA.

.LONG TERM...(THURSDAY NIGHT THROUGH MONDAY)
ISSUED AT 330 AM MDT TUE JUL 21 2015

THE 00Z MEDIUM RANGE MODELS ARE IN AGREEMENT DEPICTING A LARGE
SCALE UPPER RIDGE OVER THE NATION'S MIDSECTION...WITH THE MORE
ACTIVE WESTERLIES CONFINED ACROSS THE NORTHERN TIER THROUGH THE
WEEKEND. THE FLOW ALOFT WILL BE WEST TO SOUTHWEST...WITH MOST OF THE
SUBTROPICAL MOISTURE TO THE SOUTH AND WEST OF THE REGION. THE
ECMWF...AND TO A LESSER EXTENT THE GFS...HINT AT SOME MOISTURE
TRYING TO SNEAK NORTHWARD ACROSS THE HIGH PLAINS SATURDAY AND SUNDAY
FOR ISOLATED AFTERNOON/EVENING CONVECTION. IT WILL BE WARM FRIDAY
THROUGH SUNDAY WITH HIGHS FROM THE MID 80S TO LOW 90S. A SURFACE
TROUGH MOVES INTO THE HIGH PLAINS MONDAY...WITH A WEAK SHORTWAVE
PASSING OVERHEAD. THE ECMWF QPF LOOKS OVERDONE COMPARED TO THE
GFS...WITH LOW POPS FOR THE SOUTHEAST WYOMING MOUNTAINS. HIGH
TEMPERATURES MONDAY WILL BE A FEW DEGREES COOLER.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1255 PM MDT TUE JUL 21 2015

RADAR DATA FROM KCYS SHOWS A BROAD AREA OF MODERATE RAIN FALLING
ACROSS THE CENTRAL AND SOUTHERN NEBRASKA PANHANDLE...EXTENDING
SOUTHWEST TOWARDS CYS. EXPECT THIS TREND TO CONTINUE THRU THE
EARLY EVENING HOURS AS A DISTURBANCES LIFTS ACROSS THE REGION.
EXPECT CONDITIONS IN GENERAL TO REMAIN VFR...THOUGH WILL SEE
PERIODIC BOUTS WITH MVFR CONDITIONS IN BOTH CIGS/VSBYS. HAVE
INCLUDED TEMPO GROUPS AT CYS AND ALL NEBRASKA PANHANDLE LOCATIONS
AS COVERAGE WILL BE SUFFICIENT. THIS CONVECTIVE ACTIVITY WILL
DISSIPATE 03-06Z. MAY SEE SOME PATCHY FOG DEVELOP IN THE VICINITY
OF THE NORTH PLATTE RIVER VALLEY...WHICH WOULD MAINLY IMPACT BFF
10-14Z.

&&

.FIRE WEATHER...
ISSUED AT 330 AM MDT TUE JUL 21 2015

MINIMAL FIRE WEATHER CONCERNS OVER THE NEXT FEW DAYS. SCATTERED
SHOWERS AND THUNDERSTORMS WILL OCCUR TODAY FOR AREAS TO THE EAST
OF THE LARAMIE RANGE. A DRIER AIR MASS WILL MOVE INTO THE REGION
WEDNESDAY AND ESPECIALLY THURSDAY. THURSDAY AFTERNOON...MINIMUM
HUMIDITY VALUES WILL DROP TO 15 TO 25 PERCENT OVER LOWER ELEVATIONS
AND SOUTHWEST WINDS WILL BE BREEZY TO THE WEST OF THE LARAMIE RANGE.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

UPDATE...SML
SHORT TERM...ZF
LONG TERM...MAJ
AVIATION...CAH
FIRE WEATHER...ZF
Hazardous weather outlook, Jul 21, 10:45 AM MDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1045 AM MDT TUE JUL 21 2015

WYZ101>119-221015-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1045 AM MDT TUE JUL 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORM WILL OVER SOUTHEAST WYOMING
TODAY. LOCALLY HEAVY RAINFALL AND SMALL HAIL WILL BE POSSIBLE WITH A
FEW STRONGER STORMS LATE THIS AFTERNOON INTO EARLY EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED AFTERNOON SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER
MUCH OF SOUTHEAST WYOMING WEDNESDAY...ESPECIALLY OVER THE MOUNTAINS.
BRIEF HEAVY RAINFALL AND GUSTY WINDS WILL BE POSSIBLE WITH SOME OF
THE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY AND TONIGHT.

NEZ002-003-019>021-054-055-095-096-221015-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1045 AM MDT TUE JUL 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORM WILL OCCUR OVER THE WESTERN
NEBRASKA PANHANDLE TODAY. LOCALLY HEAVY RAINFALL AND SMALL HAIL WILL
BE POSSIBLE WITH A FEW STRONGER STORMS LATE THIS AFTERNOON INTO
EARLY EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED AFTERNOON SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER
MUCH OF THE WESTERN NEBRASKA PANHANDLE WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY AND TONIGHT.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 3:24 PM MDTAreal Flood AdvisoryCYSLaramie3 hr
Jul 21, 12:25 PM MDTAreal Flood AdvisoryCYSScotts Bluff3 hr
Jul 21, 2:03 PM MDTSpecial Weather StatementCYSBanner42 min

Nearby

Flash Flood Warnings in Wyoming, 2015Flash Flood Warnings in Nebraska, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.